# SDR MASA200400191

- Difficulty date: April 9, 2004
- Submitted: June 3, 2004
- Operation: Air carrier
- Aircraft: N837MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145367
- Aircraft time: 7,676 hours, 7,126 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 2674 BHM.  OVERHEAD EMERGENCY EXIT SIGN INOPERATIVE ROW 12.  MX SECURED WIRING AT LIGHT ASSEMBLY WIRING HARNESS.  NO PARTS USED.
